advertisement
Question
Posted by: candy | 2008/02/04

please help

can i get pregnant while using 3month injection birth control,the problem is i am experincing swallen feet and my tummy is growing,i have mood ,eat frequntly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All contraceptives have a failure rate, but it is very small.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement